Header

UZH-Logo

Maintenance Infos

On a constant arising in Manin's conjecture for del Pezzo surfaces


Derenthal, U (2007). On a constant arising in Manin's conjecture for del Pezzo surfaces. Mathematical Research Letters, 14(3):481-489.

Abstract

For split smooth Del Pezzo surfaces, we analyse the structure of the effective cone and prove a recursive formula for the value of alpha, appearing in the leading constant as predicted by Peyre of Manin's conjecture on the number of rational points of bounded height on the surface. Furthermore, we calculate alpha for all singular Del Pezzo surfaces of degree at least 3.

Abstract

For split smooth Del Pezzo surfaces, we analyse the structure of the effective cone and prove a recursive formula for the value of alpha, appearing in the leading constant as predicted by Peyre of Manin's conjecture on the number of rational points of bounded height on the surface. Furthermore, we calculate alpha for all singular Del Pezzo surfaces of degree at least 3.

Statistics

Citations

16 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Downloads

136 downloads since deposited on 10 Dec 2009
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:2007
Deposited On:10 Dec 2009 14:38
Last Modified:26 Jun 2022 22:21
Publisher:International Press
ISSN:1073-2780
Additional Information:Copyright: International Press
OA Status:Green
Official URL:http://www.mrlonline.org/mrl/2007-014-003/index.html
Related URLs:http://arxiv.org/abs/math/0702549
  • Description: Verlags-PDF
  • Content: Accepted Version